52100

Автор(ы): 

Автор(ов): 

5

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Locomotive Assignment Graph Model for Freight Traffic on Linear Section of Railway. The Problem of Finding a Maximal Independent Schedule Coverage

DOI: 

10.1134/S0005117919050126

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Volume 80, Issue 5

Город: 

  • Moscow

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2019

Страницы: 

946–963
Аннотация
The paper is devoted to the formal statement and solution of a problem arising when assigning the locomotives for freight transportation realization in accordance with preset schedule. The goal is to determine whether the number of locomotives is sufficient at a specified initial allocation of them to perform all transport operations. The solution is presented in the form of an algorithm that builds the coverage of the schedule: the complete one, if it exists, or else the partial one being the maximal independent. The theorem is proved on one-to-one correspondence between the existence of the complete coverage and the sufficiency of the number of locomotives.

Библиографическая ссылка: 

Жилякова Л.Ю., Кузнецов Н.А., Матюхин В.Г., Шабунин А.Б., Такмазьян А.К. Locomotive Assignment Graph Model for Freight Traffic on Linear Section of Railway. The Problem of Finding a Maximal Independent Schedule Coverage // Automation and Remote Control. 2019. Volume 80, Issue 5. С. 946–963.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: